ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

July 2003 , Volume 9 , Issue 4

Select all articles

Export/Reference:

A hybrid method for the inviscid Burgers equation
Panagiotis Stinis
2003, 9(4): 793-799 doi: 10.3934/dcds.2003.9.793 +[Abstract](860) +[PDF](114.9KB)
Dynamics of polynomials with disconnected Julia sets
Nathaniel D. Emerson
2003, 9(4): 801-834 doi: 10.3934/dcds.2003.9.801 +[Abstract](955) +[PDF](361.1KB)
The lagrange inversion formula on non--Archimedean fields, non--analytical form of differential and finite difference equations
Timoteo Carletti
2003, 9(4): 835-858 doi: 10.3934/dcds.2003.9.835 +[Abstract](792) +[PDF](307.3KB)
Ulam's scheme revisited: digital modeling of chaotic attractors via micro-perturbations
Gábor Domokos and Domokos Szász
2003, 9(4): 859-876 doi: 10.3934/dcds.2003.9.859 +[Abstract](738) +[PDF](266.7KB)
Simple umbilic points on surfaces immersed in $\R^4$
Carlos Gutierrez and Víctor Guíñez
2003, 9(4): 877-900 doi: 10.3934/dcds.2003.9.877 +[Abstract](709) +[PDF](248.1KB)
Exact controllability in "arbitrarily short time" of the semilinear wave equation
Patrick Martinez and Judith Vancostenoble
2003, 9(4): 901-924 doi: 10.3934/dcds.2003.9.901 +[Abstract](811) +[PDF](253.2KB)
Existence of traveling wavefronts of delayed reaction diffusion systems without monotonicity
Jianhua Huang and Xingfu Zou
2003, 9(4): 925-936 doi: 10.3934/dcds.2003.9.925 +[Abstract](1065) +[PDF](168.3KB)
Spatially periodic equilibria for a non local evolution equation
Saulo R.M. Barros, Antônio L. Pereira, Cláudio Possani and Adilson Simonis
2003, 9(4): 937-948 doi: 10.3934/dcds.2003.9.937 +[Abstract](757) +[PDF](173.0KB)
Dissipativity of a conserved phase-field system with memory
Federico Mario Vegni
2003, 9(4): 949-968 doi: 10.3934/dcds.2003.9.949 +[Abstract](869) +[PDF](231.4KB)
How little is little enough?
Alexander Blokh and Eric Teoh
2003, 9(4): 969-978 doi: 10.3934/dcds.2003.9.969 +[Abstract](825) +[PDF](143.3KB)
Differentiability of the Hartman--Grobman linearization
Misha Guysinsky, Boris Hasselblatt and Victoria Rayskin
2003, 9(4): 979-984 doi: 10.3934/dcds.2003.9.979 +[Abstract](782) +[PDF](131.0KB)
On blowing-up solutions of the Blasius equation
Naoyuki Ishimura and Shin'ya Matsui
2003, 9(4): 985-992 doi: 10.3934/dcds.2003.9.985 +[Abstract](685) +[PDF](121.1KB)
A local unstable manifold for differential equations with state-dependent delay
Tibor Krisztin
2003, 9(4): 993-1028 doi: 10.3934/dcds.2003.9.993 +[Abstract](1171) +[PDF](339.7KB)
A period formula for torus automorphisms
Peter Seibt
2003, 9(4): 1029-1048 doi: 10.3934/dcds.2003.9.1029 +[Abstract](905) +[PDF](244.8KB)
Positive steady--states for two interacting species models with linear self-cross diffusions
Kimun Ryu and Inkyung Ahn
2003, 9(4): 1049-1061 doi: 10.3934/dcds.2003.9.1049 +[Abstract](818) +[PDF](206.7KB)
On positive solutions for classes of p-Laplacian semipositone systems
Maya Chhetri, D. D. Hai and R. Shivaji
2003, 9(4): 1063-1071 doi: 10.3934/dcds.2003.9.1063 +[Abstract](899) +[PDF](144.1KB)
Stability of parameterized Morse-Smale gradient-like flows
Ming-Chia Li
2003, 9(4): 1073-1077 doi: 10.3934/dcds.2003.9.1073 +[Abstract](896) +[PDF](125.7KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]